Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red and black spots near elbow. What is the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Dear sir,
am 25 years i had red/black big spot..near to elbow..
Posted Tue, 17 Jul 2012 in Skin Rash
Answered by Dr. Rohit Batra 2 hours later
Thanks for writing in.
I would be in a better position to answer your query if you could please send in a couple of photograph of the purple spot. I would also request you to answer the following questions:
a. How did it start?
b. Since how long do you have it?
c. Is it becoming bigger, smaller or has it remained the same?


Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Red and black spots near elbow. What is the cause? 32 minutes later
suddenly i found that patch two days paining ,no itching,no prob ,but patch is their
that patch is two centimeters..
tomorrow morning i will send that photographs sir

last month at my period time i find that patchs on my leg..after 10days it get vanish..
now that patch much darkly came near to my elbow

good morng sir! plz find the attached photograph of the purple spot..please do need ful
Answered by Dr. Rohit Batra 18 hours later
The patch looks like a fixed drug eruption which can occur not only as a result of a drug ingestion but can also occur as a result of infection in the body. Such lesions during the periods can occur in females during menstrual cycles as a result of infection- PID (Pelvic Inflammatory disease).
During earlier days, females using tampoons were prone to get Pelvic Inflammatory disease resulting in such skin lesions.
A course of antibiotic under a doctors supervision will cure the condition. It is completely curable with early treatment. Do not worry.


Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Red and black spots near elbow. What is the cause? 5 hours later
i never had such type tampoons ...why it happen to me...
Answered by Dr. Rohit Batra 29 hours later

Thanks for your follow up query and sorry for the delay in replying.

Tampoons are a source of PID and are not the only reason for causing PID.

You must visit a gynaecologist to get an examination done. A hemogram can also tell us about the presence of infection if any.

Hope this answer your query. Should you have any more queries, I will be glad to assist you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor